This is actually a side-effect of the medication working and drowsiness will actually continue as long as you are taking the medicine, it will not subside. So I would advise the patient to let the physician know if it becomes really bothersome, they feel that they can't go to work.
There is actually a lower shrunk of this medication that is available. So the physician or healthcare provider may want to consider decreasing the dose, and basically seeing if that helps the patient better with the drowsiness side-effect. But once again if the patient comes into the pharmacy and says to me, you know, I feel like I am really tired of this medication and I have to take it a lot of time, four-times-a-day is really complicated for a medication.
I might be able to say, you know, let's call your doctor, and let's see if we can get them down to a lower dose, and if the doctor approves it, then we can try that instead.
But coming to the pharmacy, asking us, that's what we are here for. We are the medication experts.
This answer should not be considered medical advice...This answer should not be considered medical advice and should not take the place of a doctor’s visit. Please see the bottom of the page for more information or visit our Terms and Conditions.
Thanks for your feedback.
3 of 3 found this helpful